MAUDE Adverse Event Report: AROA BIOSURGERY LTD OVITEX REINFORCED TISSUE MATRIX; SURGICAL MESH

AROA BIOSURGERY LTD OVITEX REINFORCED TISSUE MATRIX; SURGICAL MESH
Model Number F10244-1218L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seroma (2069)
Date of Event 04/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced persistent drainage after the use of the ovitex lpr in robotic ventral hernia repair.The surgeon re-operated to assess the surgical site.Upon site assessment it appeared that the device had partially integrated.Non-integrated portions of the device were removed and the patient was closed.
 
Additional Manufacturer Narrative
Adhesions and seroma are common after abdominal surgery and may lead to complications resulting in surgical intervention.The ifu states that a potential complication for surgical repair of hernias (with or without surgical mesh) could be seroma and adhesions.In this case the patient required surgery to treat adhesion and seroma.Despite the issues noted the hernia repair remained intact, no additional reinforcement material was added upon second surgery.Aroa's review of manufacturing documents has confirmed that the devices in the applicable lot (ert-21k25) were produced in accordance with the established manufacturing procedures, with all process specifications satisfied.

Brand Name
OVITEX REINFORCED TISSUE MATRIX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
AROA BIOSURGERY LTD
2 kingsford smith place
airport oaks
auckland, 2022
NZ  2022
Manufacturer (Section G)
AROA BIOSURGERY LTD
2 kingsford smith place
airport oaks
auckland, 2022
NZ   2022
Manufacturer Contact
daniel dantzic
2 kingsford smith place
airport oaks
auckland, 2022
NZ   2022
MDR Report Key17016133
Report Number3007321028-2023-00012
Device Sequence Number15038799
Product Code FTL
UDI-Device Identifier09421904065796
UDI-Public09421904065796
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K153632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date10/31/2024
Device Model NumberF10244-1218L
Device Catalogue NumberF10244-1218L
Device Lot NumberERT-21K25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2023
Initial Report FDA Received Date05/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown